# SDR HNAA2017082800294

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 55,966 hours, 66,309 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Potentiometer
- Condition: Out Of Rig
- Location: Auto Feater
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE-OFF DUE TO A/F ARM LIGHT NOT ON 90 PERCENT TQ.   FACT: CHECK AUTO-FEATHER ARMING POTENTIOMETER USING B.O.B AND FOUND TO BE OUT OF RIGGED. RE-RIGGED POTENTIOMETER USING PSM1-83-2ERNO.ER23. RAN ENGINES AND PERFORMED AUTOFX SYSTEM CHECK AS PER DASH 8 SRT OPERATING MANUAL. OPS CHECK GOOD, OK FOR SERVICE.
